# SDR SWAA2024031362199

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 75,287 hours, 44,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT AFT FLOOR HAS CRACKS.<[01] OK TO CONTINUE AS PER MEL 25-16-01 SP1B AUTH#183645;[02] REMOVED AND REPLACED FWD CARGO AFT FLOOR PANEL PER AMM 25-52-10.
